On *-representations of a deformation of a Wick analogue of the CAR algebra
Artikel i vetenskaplig tidskrift, 2005

The classification of irreducible *-representations of deformations of canonical anti-commutation relations is given. A description of the corresponding enveloping C*-algebra is presented in terms of continuous matrix-functions satisfying certain boundary conditions.

Continuous matrix-functions

Enveloping C*-algebra

Deformed commutation relations

Författare

Sergio Albeverio

Universität Bonn

D. Proskurin

Lyudmyla Turowska

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Reports on Mathematical Physics

0034-4877 (ISSN)

Vol. 56 2 175-196-

Ämneskategorier

Annan fysik

Matematisk analys

DOI

10.1016/S0034-4877(05)80069-2

Mer information

Senast uppdaterat

2018-07-04